Day Nurse Cold and Flu Liquid 240ml

Sale!

Day Nurse Cold and Flu Liquid 240ml

£8.39 incl.VAT

Day Nurse liquid is for the relief of symptoms of cold and flu with associated congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses.

As part of our policy:

Out of stock

Notify me when item is back in stock.

Found this product at a lower price?Compare

Share this product

Day Nurse Liquid provides the symptomatic relief of colds and flu. It provides the relief of symptoms including headache, shivers, aches and pains, blocked or runny nose, sore throat pain, and dry, tickly, non-productive cough. The non-drowsy liquid contains the analgesic paracetamol to relieve pain and fever, a decongestant pseudoephedrine to help you breathe more easily and a cough suppressant, Pholcodine, for the dry or tickly cough.

Adults take 30ml every 4 hours as necessary. Maximum 120ml in 24 hours or 3 doses in 24 hours if a night-time paracetamol containing product is taken before bedtime.
Children 6-12 years take 15ml every 4 hours as necessary. Maximum 45ml in 24 hours.
Not to be given to children under 6 years

Do not use if:
•The patient is under 12 years of age
•Required for a duration longer than 7 days without consulting your pharmacist or doctor.
•You suffer from asthma. Consult your pharmacist or doctor prior to use.
•You suffer from high blood pressure without consulting your pharmacist or doctor first.

•Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
•Do not take with other cold and flu products including decongestants.
•This medicine may make you sleepy. If this happens, do not drive or use tools or machines.

•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.

Active ingredients per 30ml: paracetamol 1000mg, pseudoephedrine hydrochloride 60mg, pholcodine 10mg.

Other ingredients: sodium starch glycollate, magnesium stearate ), sodium lauryl sulphate, gelatine and colours quinoline yellow (E 104), allura red (E 129), titanium dioxide (E 171) and printing ink Opacode Black (containing shellac (E 904), iron oxide (E 172), soya lecithin, Antifoam DC 1510).

Dyl i

Rated 2 out of 5
August 30, 2022

Hello,

Would you like to instantly boost sales for your weight loss products or supplements business?

We can help! We offer targeted and fresh email lists of consumers with interest in products

you’re selling. Our email lists are compiled from online surveys, this is why they have a high

conversion rate even when outreach is done manually.

To see this and other category offerings please go to https://webworx247.com/email-lists/.

Best Regards,

William Tatum

WebWorx Media Inc.

If you received this email in error and would like to unsubscribe click the link below:

https://webworx247.com/opt-out/?customer_domain=just-pharmacy.co.uk

William Tatum

Hi

Rated 5 out of 5
May 23, 2021

Please find attached prescription

Keren

Product features

Day Nurse Liquid provides the symptomatic relief of colds and flu. It provides the relief of symptoms including headache, shivers, aches and pains, blocked or runny nose, sore throat pain, and dry, tickly, non-productive cough. The non-drowsy liquid contains the analgesic paracetamol to relieve pain and fever, a decongestant pseudoephedrine to help you breathe more easily and a cough suppressant, Pholcodine, for the dry or tickly cough.

Instructions for use

Adults take 30ml every 4 hours as necessary. Maximum 120ml in 24 hours or 3 doses in 24 hours if a night-time paracetamol containing product is taken before bedtime.
Children 6-12 years take 15ml every 4 hours as necessary. Maximum 45ml in 24 hours.
Not to be given to children under 6 years

Warning and cautions

Do not use if:
•The patient is under 12 years of age
•Required for a duration longer than 7 days without consulting your pharmacist or doctor.
•You suffer from asthma. Consult your pharmacist or doctor prior to use.
•You suffer from high blood pressure without consulting your pharmacist or doctor first.

•Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
•Do not take with other cold and flu products including decongestants.
•This medicine may make you sleepy. If this happens, do not drive or use tools or machines.

•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.

Ingredients

Active ingredients per 30ml: paracetamol 1000mg, pseudoephedrine hydrochloride 60mg, pholcodine 10mg.

Other ingredients: sodium starch glycollate, magnesium stearate ), sodium lauryl sulphate, gelatine and colours quinoline yellow (E 104), allura red (E 129), titanium dioxide (E 171) and printing ink Opacode Black (containing shellac (E 904), iron oxide (E 172), soya lecithin, Antifoam DC 1510).

Product Reviews

Dyl i

Rated 2 out of 5
August 30, 2022

Hello,

Would you like to instantly boost sales for your weight loss products or supplements business?

We can help! We offer targeted and fresh email lists of consumers with interest in products

you’re selling. Our email lists are compiled from online surveys, this is why they have a high

conversion rate even when outreach is done manually.

To see this and other category offerings please go to https://webworx247.com/email-lists/.

Best Regards,

William Tatum

WebWorx Media Inc.

If you received this email in error and would like to unsubscribe click the link below:

https://webworx247.com/opt-out/?customer_domain=just-pharmacy.co.uk

William Tatum

Hi

Rated 5 out of 5
May 23, 2021

Please find attached prescription

Keren
0